# SDR ASAA2023022243090

- Difficulty date: February 22, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 18,161 hours, 4,593 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367688500300
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD AT R2 DOOR UPPER SKIN IS CORRODED IN SEVERAL PLACES. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR BOARD 262LG AT FR66 TO FR68, LBL36 TO LBL60 IAW A321 AMM 53-42-12-000-006-A AND AMM 53-00-00-400-801-A01.
